# SDR CA160218002

- Difficulty date: February 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 9,626 hours
- Engine: Cont IO240B
- System (JASC): 2720 · Rudder Control System
- Part: Pivot
- Condition: Cracked
- Location: Rudder Pedal
- Part time: 9,736 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION THE LEFT BRAKE PEDAL ON THE LEFT(PILOT) SIDE WAS FOUND CRACKED IN THE PIVOT AREA. NEW PART INSTALLED. UNFORTUNATELY CRACK PEDAL WAS DISCARDED BEFORE A PHOTO COULD BE TAKEN, AND PROPER IDENTIFICATION COULD BE MADE TO DETERMINED IF IT WAS OF THE LATEST MOD.
